# SDR SWAA2022100694997

- Difficulty date: September 20, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 31,667 hours, 14,563 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: None
- Condition: Cut
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL UPPER FORWARD SLIDER SEAL IS CUT; SHEARED AT FORWARD TRACK. / [01] INSTALLED ATTACH BRACKET WITH FASTENERS PER SRM 51-40-02.;[02] 1. DANIEL ANDERSON (TECHNICIAN); 21-SEP-2022 08:02 UTC INSTALLED ATTACH BRACKET WITH FASTENERS PER SRM 51-40-02. C/W INSPECTION.;[03] PARTS DATA UPDATE ONLY;[04] PARTS DATA UPDATE ONLY;[05] INSTALLED CLOSEOUT PANEL 331AB PER SRM 51-40-02;[06] REMOVED AND REPLACED LEFT HORIZONTAL UPPER FORWARD SLIDER SEAL PER AMM 53-31-31;[07] C/W
